# SDR SWIA201229640

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 23,782 hours, 20,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVILY DE-ICED BEFORE TAKEOFF, SMOKE IN COCKPIT.  SMOKE DISCONTINUED BEFORE LANDING. NO ELECTRICAL SMELL.  (FLT 6274)  OPS CHECKED 10TH STAGE BLEED AIR IAW AMM.  OPS CHECKED PACK SYSTEM IAW AMM.  NO DISCREPENCIES FOUND.  NO SMOKE.
